# SDR F3LA99007

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED FORWARD CARGO RIGHT FORWARD BULKHEAD FRAME CRACKED.  MAINTENANCE REMOVED DAMAGED SECTION , FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-3, FIG 1.  (M)
